# SDR UIEA2022010400005

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 84,348 hours, 12,481 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 21656
- Part serial: 00056
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE READS 40PSI ON EICAS INDICATION INOP.( TRANSFER TO MDDR 159293 IAW MEL 35-11-02-01, CAT B.  /  LP 1604090 -  REMOVED AND REPLACED VOLTAGE AVERAGING UNIT IAW AMM 35-11-06. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 159293. )
